# SDR USAA2009121493332

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 1,577 hours, 458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0246
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,577 hours, 458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 253 - PHX - EES - EMERGENCY EXIT DOOR BOTTLE 4L ON FLIGHT ATTENDANT PANEL DISPLAYED.  MAINTENANCE FOUND BOTTLE PRESSURE LOW - SERVICED PER AIRBUS MAINTENANCE MANUAL 52-10-00.
